Nonlinear stability of rarefaction waves for compressible Navier Stokes equations

@article{Liu1988NonlinearSO,
  title={Nonlinear stability of rarefaction waves for compressible Navier Stokes equations},
  author={Tai-Ping Liu and Zhouping Xin},
  journal={Communications in Mathematical Physics},
  year={1988},
  volume={118},
  pages={451-465}
}
It is shown that expansion waves for the compressible Navier-Stokes equations are nonlinearly stable. The expansion waves are constructed for the compressible Euler equations based on the inviscid Burgers equation. Our result shows that Navier-Stokes equations and Euler equations are time-asymptotically equivalent on the level of expansion waves. The result is proved using the energy method, making essential use of the expansion of the underlining nonlinear waves and the specific form of the… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 43 CITATIONS

Asymptotic stability of rarefaction waves in radiative hydrodynamics

VIEW 10 EXCERPTS
CITES BACKGROUND & METHODS
HIGHLY INFLUENCED

References

Publications referenced by this paper.
SHOWING 1-5 OF 5 REFERENCES